The paper deals with the exact controllability of partial differential equations by linear controls. The discussion takes place in infinite dimensional state spaces since these equations are considered in their abstract formulation as semilinear equations. The linear parts are densely defined and generate strongly continuous semigroups. The nonlinear terms may also include a nonlocal part. The solutions satisfy nonlocal properties, which are possibly nonlinear. The states belong to Banach spaces with a Schauder basis and the results exploit topological methods. The novelty of this investigation is in the use of an approximation solvability method which involves a sequence of controllability problems in finite-dimensional spaces. The exact controllability of nonlocal solutions can be proved, with controls in Lp spaces, 1<∞. The results apply to the study of the exact controllability for the transport equation in arbitrary Euclidean spaces and for the equation of the nonlinear wave equation.

Lp-exact controllability of partial differential equations with nonlocal terms / Malaguti, Luisa; Perrotta, Stefania; Taddei, Valentina. - In: EVOLUTION EQUATIONS AND CONTROL THEORY. - ISSN 2163-2480. - 11:5(2022), pp. 1533-1564. [10.3934/eect.2021053]

Lp-exact controllability of partial differential equations with nonlocal terms

Malaguti, Luisa
;
Perrotta, Stefania;Taddei, Valentina
2022

Abstract

The paper deals with the exact controllability of partial differential equations by linear controls. The discussion takes place in infinite dimensional state spaces since these equations are considered in their abstract formulation as semilinear equations. The linear parts are densely defined and generate strongly continuous semigroups. The nonlinear terms may also include a nonlocal part. The solutions satisfy nonlocal properties, which are possibly nonlinear. The states belong to Banach spaces with a Schauder basis and the results exploit topological methods. The novelty of this investigation is in the use of an approximation solvability method which involves a sequence of controllability problems in finite-dimensional spaces. The exact controllability of nonlocal solutions can be proved, with controls in Lp spaces, 1<∞. The results apply to the study of the exact controllability for the transport equation in arbitrary Euclidean spaces and for the equation of the nonlinear wave equation.
ott-2021
11
5
1533
1564
Lp-exact controllability of partial differential equations with nonlocal terms / Malaguti, Luisa; Perrotta, Stefania; Taddei, Valentina. - In: EVOLUTION EQUATIONS AND CONTROL THEORY. - ISSN 2163-2480. - 11:5(2022), pp. 1533-1564. [10.3934/eect.2021053]
Malaguti, Luisa; Perrotta, Stefania; Taddei, Valentina
File in questo prodotto:
File Dimensione Formato  
MalagutiPerrottaTaddei_revised29-07-'21.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Post-print dell'autore (bozza post referaggio)
Dimensione 219.35 kB
Formato Adobe PDF
219.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1255717
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact